# SDR HEEA0014894

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2400 · Electrical Power System
- Part: Potentiometer
- Part number: 8241631
- Condition: Failed
- Location: Electrical Sys
- Part time: 349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIONMETER CHECKS BAD IN NULL POSITION.
